# SDR ASAA0853488

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 5,954 hours, 1,795 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 4749
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,562 hours, 772 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH STAGE REGULATOR FAILED ENGINE BLEED AIR SYSTEM HEALTH CK.  REMOVED AND REPLACED HIGH STAGE REF IAW 737NG MM 36 11 07 000 801 STEP B&C W MM 36 11 07 400 801 STEP E.
